# SDR SWIA202405080323

- Difficulty date: March 23, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT INBOARD SEAT TRACK HAS NUMEROUS ROLLER INDENTIONS (C-CHECK RO 5/6/2024)REMOVED AND REPLACED WITH NEW PILOT INBOARD SEAT TRACK. REF. DWG600-33100 REV-AE AND CRJ 900 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020 AND COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
